# SDR SWAA2014101332894

- Difficulty date: September 30, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 65,246 hours, 53,477 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458XX
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT STATION 348 STRINGER 16L, L1 DOOR CUT OUT.  REPAIRED  FRAME IAW EA.
